# SDR LOSA9512

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3022R
- Make and model: Frchld SA227CC
- Aircraft serial: CC841B
- System (JASC): 3418 · Stall Warning System
- Part: Stall Computer
- Part number: 543026
- Condition: Malfunctioned
- Location: Left
- Part time: 1,909 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STICKSHAKER BRIEFLY ENGAGED IN FLIGHT ABOVE 200 KNOTS AND ALSO ENGAGED BRIEFLY DURING FLIGHT ABOVE STALL SPEED.  MAINTENANCE REPLACED LEFT STALL VANE ASSY FOR EXCESSIVE UNADJUSTABLE VOLTAGE, REPLACED SAS CONTROL BOX AND LT SAS COMPUTER.  OPERATIONAL CHECKS NORMAL PER MM 27-30-30.  AIRCRAFT HAS TEST FLIGHT AFTER MAINTENANCE.  RESULTS SATISFACTORY, AIRCRAFT RELEASE FOR SERVICE.  (Z)
